Approximate solution of Low's nonlinear singular integral equation
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1982), pp. 3-13
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1982_6_a0,
author = {A. A. Babaev and B. I. Musaev},
title = {Approximate solution of {Low's} nonlinear singular integral equation},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {3--13},
year = {1982},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1982_6_a0/}
}
A. A. Babaev; B. I. Musaev. Approximate solution of Low's nonlinear singular integral equation. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1982), pp. 3-13. http://geodesic.mathdoc.fr/item/IVM_1982_6_a0/